Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

On Amway's positrim, weight gain on withdrawal. Cause?

Dear Doctor, I am taking amway s positrim for the last 2 years in short course. I do the course of one month and leave it for 2 months, and again starts for a month and leave it . I do like this beause my weight starts increasing after I leave this product for 2 to 3 months. My question is that Is there is any side effect of this.
Asked On : Thu, 14 Jun 2012
Answers:  2 Views:  1001
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

I am sorry; there are no clinically proven studies on this.

It is always better to go in for a regular exercise regimen and follow a healthy diet.

Wish you good health.

Answered: Thu, 14 Jun 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to HCMForum. actually we have no idea about these products. obacity is controlled by diet planning
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor